MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH COAGULATION FACTOR VIII DEFICIENT PLASMA

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH COAGULATION FACTOR VIII DEFICIENT PLASMA
Catalog Number 10446411
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics has determined that the cause of the discordant coagulation factor viii deficient plasma patient results generated on the bcs xp analyzer sn (b)(4) was due to a reagent syringe that required replacement on the system.Once the reagent syringe was replaced, the coagulation factor viii deficient plasma test was rerun on the bcs xp analyzer sn (b)(4) and the results generated were acceptable.The instrument and reagent are performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
Discordant coagulation factor viii deficient plasma patient results for one patient were generated on the bcs xp analyzer (sn (b)(4)).These results were not reported to the physician.All quality control (qc) was in range on this bcs xp analyzer.The same patient sample was repeated on the same bcs xp analyzer and discordant coagulation factor viii deficient plasma patient results were generated once again.No discordant results were reported to the physician.The same patient sample was then run on a ca-7000 analyzer and on a different bcs xp analyzer (sn (b)(4)).The coagulation factor viii deficient plasma patient results generated on the ca-7000 analyzer were not considered discordant (mean of 34.2%) and consistent with the patient results generated on the bcs xp analyzer sn (b)(4) (mean of 33.2%).The coagulation factor viii deficient plasma patient result generated on the bcs xp analyzer sn (b)(4) (mean of 33.2%) was reported to the physician.There are no reports of patient intervention or adverse health consequence due to the discordant coagulation factor viii deficient plasma patient results.

Brand Name
COAGULATION FACTOR VIII DEFICIENT PLASMA
Common Device Name
COAGULATION FACTOR VIII DEFICIENT PLASMA
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil von behring strasse 76
marburg, 35041
GM  35041
MDR Report Key7165793
Report Number9610806-2018-00003
Device Sequence Number11137301
Product Code GJT
UDI-Device Identifier00842768010996
UDI-Public00842768010996
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K924396
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/20/2018
Device Catalogue Number10446411
Device Lot Number547642A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2017
Initial Report FDA Received Date01/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1